Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Bruising around knee, cellulitis. On antibiotics, large bruise persists. Safe to take a flight?

Last week I was involved in an accident and a car rolled over my leg. No broken bones, but massive bruising around my knee . I developed cellulitis which is being treated with antibiotics and heat, but there is still a very large bruise . I am wondering if I can safely fly this weekend- it is a short flight, an hour a 20 minutes. I have left a message for my family physician, but won t hear back until tomorrow.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There is no problem for flying as one week is over and having no fracture.
You might get a bit swelling on the part due to keeping legs below.
Nothing to worry about this, after journey you can raise the feet.
Take anti-inflammatory medicine.
Apply ice pack on the part.
Ok and take care.
Answered: Tue, 25 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor